Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness of the topology in certain compact groups


Author: T. E. Stewart
Journal: Trans. Amer. Math. Soc. 97 (1960), 487-494
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1960-0126500-9
MathSciNet review: 0126500
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] D. K. Harrison, On infinite Abelian groups, Ann. of Math. vol. 69 (1959) pp. 366-391. MR 0104728 (21:3481)
  • [3] A. Hulanicki, Algebraic characterization of Abelian divisible groups which admit compact topologies, Fund. Math. vol. 44 (1957). MR 0092101 (19:1063e)
  • [4] I. Kaplansky, Infinite Abelian groups, University of Michigan Press, 1954. MR 0065561 (16:444g)
  • [5] D. Montgomery and L. Zippin, Topological transformation groups, New York, Interscience Publishers; 1955. MR 0073104 (17:383b)
  • [6] L. Pontrjagin, Topological groups, Princeton University Press, 1946.
  • [7] N. Steenrod, Universal homology groups, Amer. J. Math. vol. 58 (1936) pp. 661-701. MR 1507191
  • [8] B. L. van der Waerden, Stetigkeitsatze für halbeinfache Liesche Gruppen, Math. Z. vol. 36 (1932-1933) pp. 780-786. MR 1545369

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0126500-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society